EMIS ELibM Electronic Journals Journal of Applied Analysis
Vol. 1, No. 2, pp. 159-172 (1995)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Global existence of solutions for Dirichlet problem to nonlinear diagonal parabolic system with maximal growth conditions

W.M. Zajaczkowski

Institute of Mathematics
Polish Academy of Sciences
ul. Sniadeckich 8
00-950 Warsaw, Poland
e-mail: wmzajacz@impan.gov.pl

Abstract: The Dirichlet problem to nonlinear diagonal parabolic system with some special right--hand sides but still satisfying the maximum growth conditions is considered. First applying the idea of Stampacchia a $L_\infty$ -- estimate in terms of data for a priori bounded weak solutions is found. Next following the methods of Ladyzhenskaya and Uraltseva the H{ö}lder continuity with some exponent is proved. Next applying the results of Amann global existence of solutions is shown.

Keywords: Nonlinear diagonal parabolic system, regularity of solutions, global existence

Classification (MSC2000): 35B50, 35D10, 35K50, 35K65

Full text of the article:

Electronic fulltext finalized on: 29 May 2002. This page was last modified: 21 Dec 2002.

© 2002 Heldermann Verlag
© 2002 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition